Couldn't find what you looking for?

TRY OUR SEARCH!

this was my 4th time throughout my life on zoloft and I have never had such wicked side effects. I started taking it because I thought maybe the dizzy spells and lack of motivation in my life might help with zoloft but I was so wrong.  My doctor agreed the side effects weren't good so I stopped after only 6 doses.  One week later after stopping it I still have so much anxiety and depression.  Can anyone tell me how long will it take to return to normal or if I should have screwed something up in my head and should take another drug now??? please help this is awful.

Loading...

First off could the side effects be from something else?  I know that I have been on Zoloft for anxiety for years and have been really fatigued and lightheaded and it turned out that I was a whole point of on thyroid blood tests (I'm now taking synthroid for it).  Anxiety can be caused by a thyroid imbalance, so I would recommend getting it checked and researching your individual numbers.  Also Zoloft can be given in quite low doses, what dose were you on?  Perhaps adjusting the dose would help too.  
Reply

Loading...